# SDR WWMA9700090

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE INDICATION, SMOKE AND TRIPLE CHIME CAME ON.  NR 1 CARGO FIRE BOTTLE WAS DISCHARGED.  MAINTENANCE INSPECTED AND FOUND HEAVY PERFUME ODOR IN THE CARGO BAY.  VENTILATED AND PERFORMED OPERATIONAL CHECK OF THE CARGO SMOKE DETECTORS.  THE NR 1 CARGO FIRE BOTTLE WAS REPLACED.
